# SDR DALA2020101403360

- Difficulty date: October 4, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221FF AT FWD GALLEY AREA . CORRECTIVE ACTION: REPLACED FLOOR PANEL 221FF AT FWD GALLEY AREA AND INSTALLED AS PER A3119 FAM AMM 53-00.
